# SDR RAIA201702120002

- Difficulty date: February 12, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 41,661 hours, 37,698 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THRUST REVERSER FAILURE ON THE NR 2 ENGINE DURING FLIGHT. PERFORMED OPS CHECK OF RT THRUST REVERSER DURING TAXI IAW AMM 78-31-01. OPS CHECKED GOOD
